Threshold of conductivity for a random cubic structure
Matematičeskie zametki, Tome 52 (1992) no. 6, pp. 15-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_6_a2,
author = {V. V. Zhikov},
title = {Threshold of conductivity for a random cubic structure},
journal = {Matemati\v{c}eskie zametki},
pages = {15--24},
year = {1992},
volume = {52},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_6_a2/}
}
V. V. Zhikov. Threshold of conductivity for a random cubic structure. Matematičeskie zametki, Tome 52 (1992) no. 6, pp. 15-24. http://geodesic.mathdoc.fr/item/MZM_1992_52_6_a2/